Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Have staphylococcus epidermibis. Taking cirofloxacin. Coughing mucus and vomiting. Suggestions

User rating for this question
Very Good
Answered by

Practicing since : 2005
Answered : 1919 Questions
I have been told by my doctor I have staphylococcus epidermibis and pseubomonas putida the doycyline hyclate and cirofloxacin is not working clearing it up what else can my doctor give me to clear it up. coughing up musus all the time sometimes throwing it up.
Posted Tue, 4 Jun 2013 in Skin Hair and Nails
Answered by Dr. Johny Chacko 5 hours later
Welcome to healthcare magic
You have posted this query in skin, hair and nails. I wanted to know whether these organisms are grown on the skin or sputum ?
Your doctor would have already done sputum/pus culture and sensitivity, that is how the organism is identified. The report will also give which antibiotic the organism will be sensitive to. So naturally your doctor would have prescribed the right medicines, that is doxycycline and ciprofloxacin.

Hope I answered your query.
I will be happy to answer any further queries you have
Wish you good health
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor